ID 1430
FullText File
Title Alternative
EVERY COMPACTIFIABLE C^∞ MANIFOLD ADMITS UNCOUNTABLY MANY ALGEBRAIC MODELS
Authors
DOI
Journal Title
Bulletin of the Faculty of Education, Wakayama University. Natural science
ISSN
13424645
NCID
AN00257977
Volume
55
Start Page
21
End Page
22
Published Date
2005-02-28
Language
eng
Abstract Alternative
We prove that every compactifiable C^∞ manifold M of positive dimension admits an uncountable family of nonsingular algebraic subsets {X_λ} of some Euclidean space such that each X_λ is C^∞ diffeomorphic to M and that X_λ is not birationally equivalent to X_μ for _λ ≠ μ.
Content Type
Departmental Bulletin Paper
Text Version
publisher
Accession No.
KJ00004292659